# SDR QXEA200301293

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 4,501 hours, 3,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI- ON FLIGHT 2571 GPU PLUG-IN DOOR UNSECURED IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  INSPECTED GPU DOOR AND SECURED DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
